EconPapers    
Economics at your fingertips  
 

The Exactness of the Total Domination Number in Semistrong Product of Two Path Graphs

Abeer M. M. Jaradat, Sahar A. Aleid, Maisa Khader and Anas Quedan

International Journal of Mathematics and Mathematical Sciences, 2026, vol. 2026, 1-7

Abstract: In this paper, a constructive proof is provided to find the exact total domination number γt of the semistrong product of two path graphs Pmׯ_Pn, that is for m,n≥2, we have γtPmׯ_Pn=⌊1/2m⌋+⌈1/4m⌉−⌊1/4m⌋⋅⌈1/3n⌉, where the path graph Pm is a simple graph consisting of a sequence of m vertices connected consecutively by m−1 edges.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/ijmms/2026/7702582.pdf (application/pdf)
http://downloads.hindawi.com/journals/ijmms/2026/7702582.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:7702582

DOI: 10.1155/ijmm/7702582

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-26
Handle: RePEc:hin:jijmms:7702582